Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A note on the Bulletin cover


Author: Marshall Slemrod
Journal: Bull. Amer. Math. Soc. 51 (2014), 335-335
Published electronically: January 10, 2014
Full-text PDF


Additional Information

Marshall Slemrod
Affiliation: University of Wisconsin, Madison, Madison, Wisconsin 53706
Email: slemrod@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01451-X
PII: S 0273-0979(2014)01451-X
Published electronically: January 10, 2014
Article copyright: © Copyright 2014 American Mathematical Society